# SDR NACA201503160010

- Difficulty date: March 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 348-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 3448.2 TO 360 STR14L FOUND WITH COROSSION.  REPLACED CORRODED INTERCOSTAL AT BS 348.2 AND BS 360, STR 14L WITH FABRICATED REPAIR PART IAW BAC DWG 65-17685, REV E. INSTALLED IAW 51-40-02 REV 105, SRM. REF KFC MCO3044, W/O 1350370.
